I was due for my depo shot on sep 3. Early august my shot started wearing off and I was bleeding like crazy. I had unprotected sex on august 25 and September 1st and yes he finished in me. I haven't been bleeding ever since and normally I bleed when my shot is due
No you won't be pregnant. You are covered by Depo until 12 weeks after the shot.
You don't say how many shots in a row you've had, but if it's more than 3, then you can ask for your next few shots to be given at 8-10 weeks, rather than 12. This will stop the bleeding, & then you can go back to having them at 12 week interims.
If you are just on your first few shots, then the bleeding should settle once you've had 3 shots. Some people settle earlier,
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Pregnancy - I stopped taking depo provera 2 years back, however, I am still not pregnant eventhough?
Posted 30 Apr 2013 • 1 answer
Posted 3 Oct 2014 • 1 answer
Posted 16 Jul 2016 • 0 answers
Posted 25 Jul 2016 • 0 answers
Posted 28 Jul 2016 • 1 answer